# SDR QXEA2025081100290

- Difficulty date: August 11, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N647QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000773
- Aircraft time: 171,998 hours, 12,017 cycles
- System (JASC): 2701 · Control Column Section
- Part: Control Column
- Part number: 17024298409
- Part serial: 0001007291
- Condition: Malfunctioned
- Part time: 16,921 hours, 11,810 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

WHEN MOVING CONTROL COLUMN AFT OR FORWARD FEELING A CLICK IN THE CONTROLS. NO BINDING WAS FELT.. REMOVED FROM SERVICE AND FERRIED FOR REPAIRS. REMOVED AND REPLACED CONTROL DISCONNECT DEVICE REF E175 AMM TASK 27-31-06-000-801-A, 27-31-06-400-801-AOPS CK GOOD NO OTHER DEFECTS NOTED AT THIS TIME COMPLETED FREEDOM OF MOVEMENT CHECK ENSURED FULL TRAVEL AND VERIFIED PROPER DIRECTION OF MOVEMENT, NO OFHTER DEFECTS NOTED. PER GPM 9.2. RETURNED TO SERVICE.
